MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION SWIFT-LOCK ANCHOR; SCS ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 4 of 4.Reference mfr.Report: 1627487-2018-09360, reference mfr.Report: 1627487-2018-09361, reference mfr.Report: 1627487-2018-09438.It was reported the patient developed an infection at the lead site.The patient is currently at the hospital for unrelated health issues.
 
Event or Problem Description
Device 4 of 4 : reference mfr.Report: 1627487-2018-09360 , reference mfr.Report: 1627487-2018-09361 , reference mfr.Report: 1627487-2018-09438.Follow-up identified the physician 'classified' the infection as a bed/pressure sore.The physician performed an x-ray and concluded the lead/system is not causing the reported soreness.The plan is to refer the patient to a wound care specialist.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7924289
Report Number1627487-2018-09439
Device Sequence Number1653542
Product Code GZB
UDI-Device Identifier05415067016621
UDI-Public05415067016621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number1192
Device Lot Number5049148
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;